Avatar universal
Rash.
Alright, My Mom Has Developed These Patches On Her Hands And Feet. They Seem To Act Up At
Night Mostly. We Have Already Thought About It Being An Allergic Reaction It Has None Of Those
Symptoms. They Are Big Red Itchy Patches. We Have Tried A Cream Or Something, And A
Spray-On Pain Killer. It Says For Rashes And Stuff Like That. Does Anyone Know What This Could Be?
Thanks.
Cancel
1 Answers
Page 1 of 1
563773 tn?1374250139
Hello,
These rashes can be due to hives or an allergic reaction. She should use a mild cleanser with moisturizing properties like Cetaphil. Also use cotton clothes and change the clothes twice if there is any increased sweating. Try keeping the skin free of sweat as far as possible. If the symptoms still persist then you can apply mild steroid. For the itching antihistaminics like Benadryl or Claritin can be taken.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your dermatologist. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Comment
Cancel
563773 tn?1374250139
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources